# SDR 03FDEA00162

- Difficulty date: February 18, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 25,883 hours, 5,736 cycles
- Engine: Ge CF680
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rib
- Part number: ARB2850505
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, FOUND TRACK NR 16 INBOARD STRUCTURAL RIB CRACKED.   LT WING LEADING EDGE AND LEADING EDGE DEVICES, RIB INBOARD SLAT TRACK NR 16.   SUPPORT FABRICATION CARRIED OUT IAW EA 1-5740-67574.  CRACKED RIB REMOVED IAW SRM 51-31-01 VOL. II. AND REPLACED NEW FABRICATED RIB IAW SRM 51-31-01 VOL. II.
